# SDR CALA2016042895320

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 63,696 hours, 15,445 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5340-01478, RT FAIL-SAFE CHORD CRACKED.  ACCOMPLISHED EA 5340- 01478 OP 04, RT SIDE STATION 955, REAR SPAR BULKHEAD FAIL-SAFE STRAP REPAIR ON TASK CARD 691845004.
